# SDR IPXA2576399

- Difficulty date: November 2, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,659 hours, 14,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N38416
- Condition: Damaged
- Location: Bs 199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE REPAIR FUSELAGE SKIN FS199 WL 210-186.  ACCOMPLISHED REPAIR IAW SAA EA757-5310-01-A4382, REV IR AND EO B7 57-5330-49124-A.
